# SDR USAA2012062700015

- Difficulty date: June 13, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 52,541 hours, 19,670 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Skin
- Part number: D5528000100500
- Part serial: CC2004
- Condition: Saturated
- Location: Rt Elevator
- Part time: 52,541 hours, 19,670 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - WATER INGRESS ON RIGHT ELEVATOR UPPER SURFACE BETWEEN 18 INCHES TO 206 INCHES FROM INBOARD END.  REPAIRED RIGHT ELEVATOR UPPER SURFACE BETWEEN 18 INCHES TO 206 INCHES FROM INBOARD END IAW A320 SRM 55-27-11 FIGURE 205.
